Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ a\sp*$-closures of lattice-ordered groups


Authors: Roger Bleier and Paul Conrad
Journal: Trans. Amer. Math. Soc. 209 (1975), 367-387
MSC: Primary 06A55
DOI: https://doi.org/10.1090/S0002-9947-1975-0404087-1
MathSciNet review: 0404087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A convex $ l$-subgroup of an $ l$-group $ G$ is closed if it contains the join of each of its subsets that has a join in $ G$. An extension of $ G$ which preserves the lattice of closed convex $ l$-subgroups of $ G$ is called an $ {a^ \ast }$-extension of $ G$. In this paper we consider $ {a^ \ast }$-extensions and $ {a^ \ast }$-closures of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A55

Retrieve articles in all journals with MSC: 06A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0404087-1
Article copyright: © Copyright 1975 American Mathematical Society